发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “Non-classical solutions of a continuum model for rock descriptions” [J Rock Mech Geotech Eng 6 (3) (2014) 180–185]

Corrigendum to “Non-classical solutions of a continuum model for rock descriptions” [J Rock Mech Geotech Eng 6 (3) (2014) 180–185]

Guzev, Mikhail A.
  • 期刊名称Journal of Rock Mechanics and Geotechnical Engineering
  • 作者Guzev, Mikhail A.
  • 卷第7卷
  • 期第3期
  • 印刷ISSN1674-7755
  • 文件大小95.39KB
  • 发表时间2015-06
  • DOI10.1016/j.jrmge.2015.04.001
← 返回【学霸图书馆】主页